A note on existence of global solutions and invariant measures for jump SDEs with locally one-sided Lipschitz drift

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We extend some methods developed by Albeverio, Brzeźniak and Wu and we show how to apply them in order to prove existence of global strong solutions of stochastic differential equations with jumps, under a local one-sided Lipschitz condition on the drift (also known as a monotonicity condition) and a local Lipschitz condition on the diffusion and jump coef-ficients, while an additional global one-sided linear growth assumption is satisfied. Then we use these methods to prove existence of invariant measures for a broad class of such equations.

Original languageEnglish
Pages (from-to)37-55
Number of pages19
JournalProbability and Mathematical Statistics
Volume40
Issue number1
DOIs
Publication statusPublished - 20 Mar 2020

Keywords

  • Invariant mea-sures
  • Jump processes
  • stochastic differential equations

ASJC Scopus subject areas

  • Statistics and Probability

Fingerprint

Dive into the research topics of 'A note on existence of global solutions and invariant measures for jump SDEs with locally one-sided Lipschitz drift'. Together they form a unique fingerprint.

Cite this